| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pt.Info.: unknown/ not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.Initial reporter: email address: ni (unknown/not indicated).The device is not received; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye because as the iol was injected the trailing haptic was damaged and the surgeon cut it out.It was replaced with the non-johnson and johnson back-up iol.No report of patient post-op injury.No other information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: apr 7, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification was performed and revealed that the lens was cut in half and covered in dry ovd.The lens was cleaned and visually inspected under magnification and the lens was observed torn.Due to the returned condition of the lens ( cut in half) no further product evaluation can be performed.No additional issues were observed with the returned product.The complaint issue reported could not be confirmed and no product deficiency could be identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.